# SDR USAA011063

- Difficulty date: August 13, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Damaged
- Location: Bs 493
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME AND STRAP HAS DRILL DAMAGE .25 INCH, AFT FLANGE OF FRAME AND STRAP, BS 493 ABOVE BS 25R.  INSTALLED DOUBLER AT FRAME AND STRAP PER SRM 53-00-07, SRM 51-70-11.  (M)
